About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 750168, 20 pages
http://dx.doi.org/10.1155/2011/750168
Research Article

Study of the Generalized Quantum Isotonic Nonlinear Oscillator Potential

1Department of Mathematics and Statistics, University of Prince Edward Island, 550 University Avenue, Charlottetown, PE, Canada C1A 4P3
2Department of Mathematics and Statistics, Concordia University, 1455 de Maisonneuve Boulevard West, Montréal, QC, Canada H3G 1M8
3Department of Physics, Faculty of Arts and Sciences, Gazi University, 06500 Ankara, Turkey

Received 11 March 2011; Accepted 13 April 2011

Academic Editor: B. G. Konopelchenko

Copyright © 2011 Nasser Saad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. F. Cariñena, A. M. Perelomov, M. F. Rañada, and M. Santander, “A quantum exactly solvable nonlinear oscillator related to the isotonic oscillator,” Journal of Physics A, vol. 41, no. 8, Article ID 085301, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. M. Fellows and R. A. Smith, “Factorization solution of a family of quantum nonlinear oscillators,” Journal of Physics A, vol. 42, no. 33, Article ID 335303, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. Sesma, “The generalized quantum isotonic oscillator,” Journal of Physics A, vol. 43, no. 18, Article ID 185303, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Ronveaux, Ed., Heun's Differential Equations, Oxford Science Publications, Oxford University Press, New York, NY, USA, 1995.
  5. B. Champion, R. L. Hall, and N. Saad, “Asymptotic iteration method for singular potentials,” International Journal of Modern Physics A, vol. 23, no. 9, pp. 1405–1415, 2008. View at Publisher · View at Google Scholar
  6. H. Ciftci, R. L. Hall, N. Saad, and E. Dogu, “Physical applications of second-order linear differential equations that admit polynomial solutions,” Journal of Physics A, vol. 43, no. 41, Article ID 415206, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. Ciftci, R. L. Hall, and N. Saad, “Asymptotic iteration method for eigenvalue problems,” Journal of Physics A, vol. 36, no. 47, pp. 11807–11816, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Ciftci, R. L. Hall, and N. Saad, “Construction of exact solutions to eigenvalue problems by the asymptotic iteration method,” Journal of Physics A, vol. 38, no. 5, pp. 1147–1155, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. R. L. Hall, N. Saad, and A. B. von Keviczky, “Spiked harmonic oscillators,” Journal of Mathematical Physics, vol. 43, no. 1, pp. 94–112, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. N. M. Temme, Special Functions, John Wiley & Sons, New York, NY, USA, 1996.